# SDR UPS06448087

- Difficulty date: August 10, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D RT BS780 FRAME AT TENSION TIE CONNECTION FOUND 2 HOLE CRACK AT FRAME, CRACK LENGTH 0.040".  M/D RT BS 780 FRAME CRACKED HOLE OVERSIZED AS PER UPS EO B747-5310-23715.  NO CRACK FOUND AFTER HFEC INSPECTED PER NTM PART 6 51-00-00 FIG 16.  S/STEEL PLATE REPAIRED AS PER RS R53-25-35540.  DUE TO SEM FOUND AFTER HOLE OVERSIZED OF WHOLE STACK UP.  CONTINUE INSP IS REQUIRED AS PER RS R53-25-35540 AND UPS EO B747-5310-25071-A.
